| Model Number |
AR40E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the non preloaded intraocular lens (iol) was explanted from patient's left eye as the patient complained of difficulty in reading.The lens was explanted and replaced with a non jnj lens in a secondary procedure.There was no patient injury.There was no product issue or patient issue.There was no use error.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 12/18/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal the lens was received cut in half.The lens was cleaned and presented with no additional issues.Conclusion: the complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.